Modelling political popularity: an analysis of long-range dependence in opinion poll series

Byers, D and Davidson, D and Peel, D (1997) Modelling political popularity: an analysis of long-range dependence in opinion poll series. Journal of the Royal Statistical Society: Series A (Statistics in Society), 160 (3). pp. 471-490. ISSN 0964-1998

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Royal Statistical Society: Series A (Statistics in Society)
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44100
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:10
Refereed?: Yes
Published?: Published
Last Modified: 01 Oct 2019 01:31
URI: https://eprints.lancs.ac.uk/id/eprint/44100

Actions (login required)

View Item View Item